# SDR SWAA2012090407334

- Difficulty date: August 2, 2012
- Submitted: September 5, 2012
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23388
- Aircraft time: 79,736 hours, 62,119 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Fitting
- Part number: 65495588
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER AFT FUSELAGE VERTICAL STABILIZER RIGHT PRIMARY CLEVIS FITTING AFT LUG FORWARD FACE, LIGHT PITTING CORRODED AT STA 1089.  REPAIRED FITTING IAW EA.
